Drug interactions between Feiba and Lysteda
|Feiba (anti-inhibitor coagulant complex)|
|Lysteda (tranexamic acid)|
Interactions between your drugs
anti-inhibitor coagulant complex tranexamic acid
Applies to: Feiba (anti-inhibitor coagulant complex) and Lysteda (tranexamic acid)
Using tranexamic acid together with anti-inhibitor coagulant complex may increase the risk of blood clots, which can lead to serious complications such as stroke, pulmonary embolism (blockage of pulmonary artery), heart attack, heart failure, collapse, and kidney failure. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need to wait a certain amount of time after using one medication before using the other. You should seek immediate medical attention if you experience potential signs and symptoms of blood clots such as chest pain; shortness of breath; coughing up blood; blood in the urine; sudden loss of vision; and pain, redness, or swelling in your arm or leg. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.